Affordable Access

Publisher Website

Integro-differential equations of the problem of the scattering of elastic waves by a plane thin-walled inclusion of large stiffness

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
60
Issue
2
Identifiers
DOI: 10.1016/0021-8928(96)00034-2
Disciplines
  • Mathematics

Abstract

Abstract Integro-differential equations of the problem of the scattering of elastic waves by a thin-walled plane inclusion of large stiffness are presented on the assumption that the scatterer and the matrix are rigidly coupled. The problem of the scattering of a longitudinal wave by a bunnel inclusion is considered as an example.

There are no comments yet on this publication. Be the first to share your thoughts.